# SDR LR7A2013032500548

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3975879
- Condition: Unserviceable
- Location: Lt Upper Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  REPLACED OF LT OUTER WING'S UPPER FWD FITTING.  REPAIRED IAW SMP583 51-60 AND 51-70.
